My mother with alzheimer and 93 years of age is a healthy person because the last laboratory blood test 1 month ago was nearly perfect , but because alzheimer disease and ostheophorosis she has difficulty for waking and is using aricep for alzheimer. I think if is wise to avoid the posible side efects in my mother with his age and lost of memory, She have has for a long time all the toe nails very bad with fungus, the doctor said to me that why I don't go before to treat his condition but I didn't realized she was so bad because she lived with my sister. I sense that can be something that can harm she at his age , The doctor is using terbinafine 250 mg and is starting 2 days ago in october 24, 2011. Thanks.
Is your mother uncomfortable? Does it bother her? Does she walk a lot where it wold interfere with her walking?? I dont' think so. Unless of course she is a marathon runner, why add another med if she is not uncomfortable. If on the other hand, your mother is picking and scratching her toes a lot because of the fungus, then I would try something topical such as lamisil first. Why give the woman more pills to interact with all the other pills that she takes? Why give her a systemic medication when the problem is only her feet? This is merely my own opinion. Take it or leave it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2009 • 3 answers
Posted 26 Apr 2010 • 1 answer
Posted 17 Aug 2010 • 1 answer
Onychomycosis -- Toenail - Has anyone used GRIS-PEG for nail fungus & if so was it successfull after
Posted 9 Nov 2010 • 1 answer
Onychomycosis -- Toenail - my toenail just fell off after a blood blister popped. their seems to be?
Posted 22 Mar 2012 • 1 answer